MathSciNet Relay Station
MathSciNet bibliographic data
MR1606843 (99h:26010) 26A21 (04A15 28A12)
Solecki, Sławomir Decomposing Borel sets and functions and the structure of Baire class $1$ functions. J. Amer. Math. Soc. 11 (1998), no. 3, 521–550.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement